Article citationsMore>>

M. Axtell, J. Coykendall and J. Stickles, “Zero-Divisor Graphs of Polynomials and Power Series over Commutative Rings,” Communications in Algebra, Vol. 33, No. 6, 2005, pp. 2043-2050. doi:10.1081/AGB-200063357

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.